International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 627809 | https://doi.org/10.1155/S1048953394000092

Anatoly T. Fomenko, Vladimir V. Kalashnikov, G. V. Nosovsky, "Geometrical and statistical methods of analysis of star configurations. dating Ptolemy's almagest", International Journal of Stochastic Analysis, vol. 7, Article ID 627809, 1 page, 1994. https://doi.org/10.1155/S1048953394000092

Geometrical and statistical methods of analysis of star configurations. dating Ptolemy's almagest

Abstract

This article has no abstract.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views113
Downloads427
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.